# SDR DHL2007742063

- Difficulty date: December 6, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER 27L IS CORRODED AT STATION 620 WITH EXFOLIATION.  REMOVED FASTENERS AND EXISTING SPLICE IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREA (DIMENSION 17.5" LONG) AND FABRICATED REPAIR FILLER FROM BAC 1493-513 7075-T6 PO NR 7332258 (DIMENSION 17.5" LONG) AND REPAIR SPLICE FROM BAC 1498-1320 7075-T6 PO NR 7308420 (DIMENSION 7.5" LONG) IAW B-727 SRM 53-10-2 FIGURE 9 AND 53-10-3 FIGURE 1.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT FORWARD CARGO COMPARTMENT STRINGER 27L AT STATION 620 IAW B-727 SRM 53-10-3 FIGURE 1 AND 51-30-2.
